For effective temporary relief of fever and pain associated with: Teething, Headache, Immunisation, Earache, Symptoms of colds & flu.
Reviews
There are no reviews yet.
Be the first to review “Paracetamol Drops Colour Free 20ml – 1 Month – 2 Years” Cancel reply
Ingredients
Each 1 mL contains: Paracetamol 24 mg/mL
How to Use
1 – 3 months (4 – 6 kg) 0.6 – 0.9 mL
3 – 6 months (6 – 8 kg) 0.9 – 1.2 mL
6 – 12 months (8 – 10 kg) 1.2 – 1.5 mL
1 – 2 years (10 – 12 kg) 1.5 – 1.8 mL
Repeat dose every 4 to 6 hours as necessary. Maximum 4 doses within 24 hours. Keep to the recommended dose. Not recommended for use in infants under 1 month. Give to children under 6 months only on medical advice, and children aged 6 months to 2 years only on health care professional advice
Warnings
Do not use together with other products containing paracetamol unless advised to by a doctor or pharmacist. CAUTION: If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away, even if the child feels well, because of the risk of delayed, serious liver damage. Contains: saccharin sodium, hydroxybenzoates. Please note rinse syringe after each use. Keep syringe out of reach of children and discard after bottle is finished.
Reviews
There are no reviews yet.